# SDR USAA001227

- Difficulty date: July 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N821US
- Make and model: Doug DC-9-82
- Aircraft serial: 49138
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 48,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD CRACKED .75 INCH, AFT SIDE OF 1338 BULKHEAD, RT T/R QUAD.  INSTALLED DOUBLER PER EA 55808.  (M)
